Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone tried this? yxibow

Posted by Maxime on August 24, 2009, at 18:01:21

In reply to Re: Anyone tried this? Maxime, posted by yxibow on August 24, 2009, at 17:16:21

> > I came off of 4 mg of clonazepam in the hospital last year cold turkey. They added 200 mg of Seroquel. I suffered no withdrawal effects from the clonazepam. I suspect trileptal would do the same thing as the Seroquel. Best of luck to you.
>
>
> Okay I may have been labeled with 'rubbish' for the previous reply, although I still stand by it because it was referring to Tegretol which has considerable problems, but this is NOT a good idea.
>
> That would be like coming off the considerable dose of Valium I still need to take, in one week. It would precipitate all the symptoms and more, and possibly cause what, while I'm not saying will happen to you, happened to me, before.
>
>
> I went off years ago Tranxene, cold turkey not knowing that you shouldn't do that. The muscles in my scalp moved around for weeks and eventually locked up, locked up parts of my back as time went on. To this day that movement can still "awaken" and my back is quite locked up and my neck makes cracks if I turn it.
>
>
> My point is, if you "escaped" it without consequences, fine... some people do. But 4mg is a considerable dose. Fortunately Seroquel was added as this drop would send someone in the anxiety spectrum range in unpredictable ways.
>
>
> (Yes, I just said another drug added to another drug... okay, so it may work for some, again the previous reply was aimed more at Tegretol and the source of all of this which was, well, an 'alternative' 'Ashton' page...)
>
>
> Personally, well I'm sensitive to a lot of medications and I know from experience not to do this... but... for the average population, I would also suggest not coming off a -large- dose of benzodiazepines without a reasonable taper.
>
>
> Seizures in those prone to them (and not), muscle spasms, chills, anxiety, all can occur, if not worse things that happen to people who act in rare ways to agents like myself, and is not really a pleasant period to live through.
>
>
> -- tidings
>
> Jay

Unfortunately I had no say in the matter. I was in the hospital on the psych ward and the pdoc doesn't like benzos. She wouldn't let me stay on it and cut me off completly. Maybe not the smartest thing to do to a patient, but she did it.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:913808
URL: http://www.dr-bob.org/babble/20090818/msgs/913900.html